Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | F | G | H | L | M | P | V | W | Z
Number of items: 13.

B

Brown, Philip J., Fearn, T., Vannucci, Marina (2001) Bayesian wavelet regression on curves with application to a spectroscopic calibration problem. Journal of the American Statistical Association, 96 (454). pp. 398-408. ISSN 0162-1459. (doi:10.1198/016214501753168118) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Brown, Philip J., Fearn, T., Haque, Masudul (1999) Discrimination with many variables. Journal of the American Statistical Association, 94 (448). pp. 1320-1329. ISSN 0162-1459. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

F

Fernandez, Carmen, Koop, Gary, Steel, Mark F.J. (2003) Letter to the editor. Journal of the American Statistical Association, 98 (461). p. 261. ISSN 0162-1459. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

G

Griffin, Jim E., Steel, Mark F.J. (2006) Order-Based Dependent Dirichlet Processes. Journal of the American Statistical Association, 101 (473). pp. 179-94. ISSN 0162-1459. (doi:10.1198/016214505000000727) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

H

Hall, Peter, Wolff, Rodney C. L., Yao, Qiwei (1999) Methods for estimating a conditional distribution function. Journal of the American Statistical Association, 94 (445). pp. 154-163. ISSN 0162-1459. (doi:10.2307/2669691) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

L

Leisen, Fabrizio, Costa, Thiago, Airoldi, Edoardo, Bassetti, Federico, Guindani, Michele (2014) Generalized Species Sampling Priors with Latent Beta reinforcements. Journal of the American Statistical Association, 109 (508). pp. 1466-1480. ISSN 0162-1459. (doi:10.1080/01621459.2014.950735) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Lijoi, Antonio, Prunster, Igor, Walker, Stephen G. (2005) On consistency of nonparametric normal mixtures for Bayesian density estimation. Journal of the American Statistical Association, 100 (472). pp. 1292-1296. ISSN 0162-1459. (doi:10.1198/016214505000000358) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

M

Morris, Jeffrey S., Vannucci, Marina, Brown, Philip J., Carroll, Raymond J. (2003) Wavelet-based nonparametric modeling of hierarchical functions in colon carcinogenesis. Journal of the American Statistical Association, 98 (463). pp. 573-583. ISSN 0162-1459. (doi:10.1198/016214503000000422) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Pitt, Michael K., Walker, Stephen G. (2005) Constructing stationary time series models using auxiliary variables with applications. Journal of the American Statistical Association, 100 (470). pp. 554-564. ISSN 0162-1459. (doi:10.1198/016214504000001970) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

V

Villa, Cristiano, Walker, Stephen (2015) An Objective Approach to Prior Mass Functions for Discrete Parameter Spaces. Journal of the American Statistical Association, 110 (511). pp. 1072-1082. ISSN 0162-1459. E-ISSN 1537-274X. (doi:10.1080/01621459.2014.946319) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

W

Walker, Stephen G., Damien, Paul, Lenk, Peter J. (2004) On priors with a Kullback-Leibler property. Journal of the American Statistical Association, 99 (486). pp. 404-408. ISSN 0162-1459. (doi:10.1198/016214504000000386) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Z

Zhang, Jian (2013) Epistatic Clustering: A Model-Based Approach for Identifying Links Between Clusters. Journal of the American Statistical Association, 108 (504). pp. 1366-1384. ISSN 0162-1459. (doi:10.1080/01621459.2013.835661) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Zhang, Jian, Su, Li (2016) Temporal Autocorrelation-Based Beamforming with MEG Neuroimaging Data. Journal of the American Statistical Association, 110 (512). pp. 1375-1388. ISSN 0162-1459. E-ISSN 1537-274X. (doi:10.1080/01621459.2015.1054488)
[img]
Preview

This list was generated on Wed Dec 11 23:27:00 2019 GMT.